# SDR DXTA2021111551770

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 3,329 hours, 2,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: CAN NOT OPEN DOOR FROM INSIDE THE PLANE. DOOR CAN BE OPENED AND SHUT FROM OUTSIDE. WHEN YOU PRESS RED BUTTON ON SILVER HANDLE YOU USUALLY HERE A CLICK BUT YOU DON'T HERE ANYTHING. // SIGNOFF//FOUND BROKEN SPLICE ON WIRE GOING TO THE MED INNER HANDLE PUSH BUTTON. REPAIRED SPLICE REF CE-680A SPM 20-30-25. MED OPS CHECKS GOOD REF CE-680A AMM 52-10-00.
